MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00560331
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used in the colon during an endoscopic colorectal polyp resection procedure performed on (b)(6) 2024.During the procedure, the device had problem with the energization.No visible problem was noted with the cautery pin.The snare was securely attached to the active cord.The procedure was completed with another sensation snare.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h10: investigation results a sensation short throw snare was received for analysis.Visual inspection of the returned device revealed no problems.In addition, per microscopic inspection, the loop and working length had no problems.The 2 in 1 connector passed dimensional testing.Electrical testing was performed, and the device was found within specification.No other problems were noted.The reported complaint of device failure to deliver energy was unable to be confirmed since the device passed electrical testing upon return.Upon product analysis, no problems were found.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is no problem detected since the reported complaint cannot be confirmed.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18613283
Report Number3005099803-2024-00207
Device Sequence Number7508841
Product Code FDI
UDI-Device Identifier08714729283935
UDI-Public08714729283935
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2026
Device Model NumberM00560331
Device Catalogue Number6033
Device Lot Number0031945098
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer02/15/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown